# SDR CALA2023100602945

- Difficulty date: September 20, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 77,783 hours, 28,258 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181212
- Condition: Corroded
- Location: Sta 947.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON FLOOR BEAM  STA  947.5 RBL 26 TO 52. AND LBL 50 (REF: AAR NR 99983297) REPAIRED FLOOR BEAM AT STA 947.5 RBL 26 TO 52 ON LBL 50 I.A.W B7 37-700 SRM 53-70-51-1A-1, 51-40-02-0G-0,53-70-51-2R-5, AMM 51-21 -41-370-803,51-21-72-370-804, SOPM 20-30-03.(WORK ACCOMPLISHED B Y V943692 AND AAR QC A-37 V937288). ADD EMP:V943692 REPAIRED FLOOR BEAM AT STA 947.5 RBL 26 TO 52 ON LBL 50 IAW B737 -700 SRM 53-70-51-1A-1, 51-40-02-0G-0,53-70-51-2R-5, AMM 51-21-4 1-370-803,51-21-72-370-804, SOPM 20-30-03.(WORK ACCOMPLISHED BY V943692 AND AAR QC V937288).
